Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 28 years old girl. Since January 2017 my lips are becoming dry. I applied so many balms and other moisturizers but nothing helped me. Then I asked a relative of mine who is a doctor about it. He suggested me to check my Thyroid. I checked it and found my TSH 11.5. I started taking Thyronorm 75 mg. After sometime one of my colleague gave me a reference of a homeopathic doctor. I consulted him and started taking Homeopathic medicines without stopping thyronorm as homeopathic doc asked me to keep continuing it. Later after 1 month I again checked up my TSH level and this time it was .03. Can you give me a right path as I asked so many friends of mine who are doctor they said stop taking homeopathic as there is no other alternative of Thyronorm. And when I asked to my homeopathic doctor he said he will treat it in 6 months for sure. I checked up my Anti TPO too and it is >1300. Please help me out.

1 Doctor Answered
I am 28 years old girl. Since January 2017 my lips are be...
lybrate-user, Thanks for the query. Hypothyroidism is a thyroxine hormone deficiency disease. In this condition your thyroid gland does not produce adequate amount of that hormone or not at all. This hormone is required every day for multiple metabolic functions in our body like maintaining normal body temperature, regulating various other vital activities of the body. Hence, it has to be made available every day from outside. If not supplemented then all the symptoms of hypothyroidism will reappear. Plus you have high Anti TPO antibodies level. This shows your hypothyroidism is due to Hashimoto's Thyroiditis (HT). In such a situation only remedy is taking Levothyroxine as advised for lifetime. Unfortunately the practitioners of alternate medicine claim that it (Hypothyroidism) can be cured. Which is not a fact. Like diabetes this condition will remain with you. Hence, there is no alternative than continuing the treatment. Thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.